# SDR CA020430005

- Difficulty date: February 22, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Hughes 369D
- Aircraft time: 11,064 hours
- Engine: Allsn 250C20B
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Sprag Clutch
- Part number: 369D25351
- Condition: Broken
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON THE 300 HOUR INSPECTION OF THE SPRAG ASSEMBLY IT WAS FOUND THAT ONE OF THE SPRAGS WAS BROKEN. THE BREAK WAS AT THE FAR END OF THE SPRAG WHERE THE PROFILE CHANGES.
